Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Killing vector fields on complete Riemannian manifolds

Author: Shinsuke Yorozu
Journal: Proc. Amer. Math. Soc. 84 (1982), 115-120
MSC: Primary 53C20
MathSciNet review: 633291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss Killing vector fields with finite global norms on complete Riemannian manifolds whose Ricci curvatures are nonpositive or negative.

References [Enhancements On Off] (What's this?)

  • [1] Aldo Andreotti and Edoardo Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 81–130. MR 175148
  • [2] H. Kitahara, Non-existence of non-trivial $ \square $-harmonic $ 1$-forms on a complete foliated riemannian manifold, Trans. Amer. Math. Soc. 262 (1980), 429-435.
  • [3] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. MR 0152974
  • [4] G. de Rham, Variétés différentiables, Hermann, Paris, 1955.
  • [5] Shinsuke Yorozu, Holomorphic vector fields on complete Kähler manifolds, Ann. Sci. Kanazawa Univ. 17 (1980), 17–21 (1981). MR 621024

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20

Additional Information

Keywords: Complete Riemannian manifold, Ricci curvature, Killing vector field
Article copyright: © Copyright 1982 American Mathematical Society